# SDR 2020FA0000215

- Difficulty date: April 6, 2020
- Submitted: April 6, 2020
- Operation: General aviation
- Aircraft: N370QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800099
- Aircraft time: 12,012 hours, 7,983 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 69223873
- Condition: Corroded
- Location: Lt Wing
- Part time: 12,012 hours, 7,983 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MINOR CORROSION AROUND HILOCK COLLARS IN LH AND RH MLG WHEEL WELL ABOVE TRUNNION. REFERENCE TEXTRON AVIATION ENGINEERING MEMO DQ25322M1 RRL DATED: APRIL 1, 2020.
